Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 355, Number 8
HTML articles powered by AMS MathViewer

Homology of pseudodifferential operators on manifolds with fibered cusps
Robert Lauter and Sergiu Moroianu PDF
Trans. Amer. Math. Soc. 355 (2003), 3009-3046
Moderate deviation principles for trajectories of sums of independent Banach space valued random variables
Yijun Hu and Tzong-Yow Lee PDF
Trans. Amer. Math. Soc. 355 (2003), 3047-3064
Weierstrass functions with random phases
Yanick Heurteaux PDF
Trans. Amer. Math. Soc. 355 (2003), 3065-3077
Explicit Lower bounds for residues at $s=1$ of Dedekind zeta functions and relative class numbers of CM-fields
Stéphane Louboutin PDF
Trans. Amer. Math. Soc. 355 (2003), 3079-3098
Primitive free cubics with specified norm and trace
Sophie Huczynska and Stephen D. Cohen PDF
Trans. Amer. Math. Soc. 355 (2003), 3099-3116
D-log and formal flow for analytic isomorphisms of n-space
David Wright and Wenhua Zhao PDF
Trans. Amer. Math. Soc. 355 (2003), 3117-3141
A generalization of tight closure and multiplier ideals
Nobuo Hara and Ken-ichi Yoshida PDF
Trans. Amer. Math. Soc. 355 (2003), 3143-3174
Seshadri constants on Jacobian of curves
Jian Kong PDF
Trans. Amer. Math. Soc. 355 (2003), 3175-3180
On the Clifford algebra of a binary form
Rajesh S. Kulkarni PDF
Trans. Amer. Math. Soc. 355 (2003), 3181-3208
Projective normality of abelian varieties
Jaya N. Iyer PDF
Trans. Amer. Math. Soc. 355 (2003), 3209-3216
Clustering of critical points in Lefschetz fibrations and the symplectic Szpiro inequality
V. Braungardt and D. Kotschick PDF
Trans. Amer. Math. Soc. 355 (2003), 3217-3226
On measures of maximal and full dimension for polynomial automorphisms of $\mathbb {C}^2$
Christian Wolf PDF
Trans. Amer. Math. Soc. 355 (2003), 3227-3239
Hausdorff dimension and asymptotic cycles
Mark Pollicott PDF
Trans. Amer. Math. Soc. 355 (2003), 3241-3252
Constructions preserving Hilbert space uniform embeddability of discrete groups
Marius Dadarlat and Erik Guentner PDF
Trans. Amer. Math. Soc. 355 (2003), 3253-3275
Vitali covering theorem in Hilbert space
Jaroslav Tišer PDF
Trans. Amer. Math. Soc. 355 (2003), 3277-3289
On idempotents in reduced enveloping algebras
George B. Seligman PDF
Trans. Amer. Math. Soc. 355 (2003), 3291-3300
Stability of infinite-dimensional sampled-data systems
Hartmut Logemann, Richard Rebarber and Stuart Townley PDF
Trans. Amer. Math. Soc. 355 (2003), 3301-3328
Approximations for Gabor and wavelet frames
Deguang Han PDF
Trans. Amer. Math. Soc. 355 (2003), 3329-3342
Mean curvature flow, orbits, moment maps
Tommaso Pacini PDF
Trans. Amer. Math. Soc. 355 (2003), 3343-3357
Singular integrals on symmetric spaces, II
Alexandru D. Ionescu PDF
Trans. Amer. Math. Soc. 355 (2003), 3359-3378
West’s problem on equivariant hyperspaces and Banach-Mazur compacta
Sergey Antonyan PDF
Trans. Amer. Math. Soc. 355 (2003), 3379-3404
Local solvability and hypoellipticity for semilinear anisotropic partial differential equations
Giuseppe de Donno and Alessandro Oliaro PDF
Trans. Amer. Math. Soc. 355 (2003), 3405-3432